I hold be over my term for a week and a partially very soon. Sunday morning I woke up and notice some blood that continued throughout the sunshine. Yesterday be fine, no blood. Then this morning I have pallid blood followed by bright blood presently it's going away again. I am on birth control so I am wondering if that could be cause it but I am also extremely stressed out presently, worrying roughly profoundly of stuff that cause me to enjoy desperate headache and sleepless night. Could it be from stress next? Any advice/experience will be appreciated. Thanks
Stress causing bleeding or pills?
Stress can lead to your body to do adjectives kind of wacked out stuff, so it could be the culprit. The birth control is more promising to be the problem though. If you not long started taking it your body could lately be adjust to the hormones. I have some bleeding when I first started. Also, if you missed a pill or took one belated it could bring breakthrough bleeding, especially if you are on a low dose of birth control. I hope your problem clears up, I know it is a appalling agony surrounded by the butt! Good luck girl!
Try to relax and run sometime to yourself to de-stress (I know easier said after done), because if you are experiencing other form effects from stress it could be the most important cause aided by your pills.
Try some hurricane lantern stretching, adjectives breathing, fresh nouns, brisk walk or other ways to alleviate the stress some.
More Questions & Answers...
- Has anyone ever had pseudotumor cerebri while pregnant?
- Why do my breasts hurt?
- Is there a side effect using Condom?
- How to ask a girl out?
- Is it ok to??
- Do you imagine I've stopped growing (height-wise)?
- Girls solitary.. i stipulation som aid on this?
- Just found out i Hav a cyst on ovary,swollen lymph glands?